Alert archive / Wyoming / River Flood Warnings in 2008
River Flood Warning 2, NWS Cheyenne, WY
NWS Cheyenne, WY issued this river flood warning at Jun 4, 2008, 8:54 AM MDT for Carbon County, Wyoming. It took effect at Jun 5, 2008, 6:00 AM MDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2008, 8:54 AM MDT (14:54 UTC)
- In effect from
- Jun 5, 2008, 6:00 AM MDT
- Expired
- Jun 5, 2008, 7:15 PM MDT
- In force
- 13 hr
- Issued by
- NWS Cheyenne, WY
- Flood severity
- Minor
County Carbon County, WY
The radar
The Cheyenne radar (KCYS), 187 km from the middle of the area, began a volume at 14:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Platte River at Saratoga (SRAW4).
- Action stage
- 7.5 ft
- Minor stage
- 8.5 ft
- Moderate stage
- 9.5 ft
- Major stage
- 10.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06627000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS45 KCYS 041454 FLWCYS BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 854 AM MDT WED JUN 04 2008 ...THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WYOMING... ...NORTH PLATTE RIVER AT SARATOGA AFFECTING CARBON COUNTY... ...ENCAMPMENT RIVER AT RIVERSIDE AFFECTING CARBON COUNTY... .RECENT ABOVE NORMAL TEMPERATURES IN THE UPPER NORTH PLATTE BASIN HAS INCREASED SNOWMELT OVER OVER THE MOUNTAINS IN THE AREA. IN ADDITION...RAINFALL OVER THE AREA WILL BE BETWEEN ONE HALF INCH TO AN INCH THROUGH THURSDAY. THE SNOW LEVEL WILL LOWER TO ABOUT 9000 FEET LATER TONIGHT AND CONTINUE FOR THURSDAY. THE COMBINATION OF ADDITIONAL RAINFALL AND THE SNOWMELT WILL CAUSE RIVER LEVELS TO RISE TO FLOOD STAGE ON THURSDAY MORNING. WYC007-051454- /O.NEW.KCYS.FL.W.0002.080605T1200Z-080606T0600Z/ /SRAW4.1.ER.080605T1200Z.080605T1200Z.080606T0000Z.NO/ 854 AM MDT WED JUN 04 2008 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * FLOOD WARNING FOR THE NORTH PLATTE RIVER AT SARATOGA * THE MOST RECENT STAGE IS 7.6 FEET AS OF 6 AM WEDNESDAY. * MINOR FLOODING IS FORECASTED, WITH A MAXIMUM STAGE OF 8.5 FEET... WHICH IS EQUAL TO THE FLOOD STAGE. * THE STAGE WILL RISE TO THE FLOOD STAGE OF 8.5 FEET AT 6 AM THURSDAY. * THE STAGE WILL FALL BELOW FLOOD STAGE AT 6 PM THURSDAY. * IMPACT...AT 8.5 FEET...THE TRAILER COURT NORTH OF DOWNTOWN IS IMPACTED BY FLOOD WATERS. YARDS OF HOMES ALONG RIVER IN TOWN AFFECTED BY WATER. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET ON MAY 13 1962. && THE ENCAMPMENT AT RIVERSIDE IS FORECAST TO REACH FLOOD STAGE OF 5.0 FEET EARLY THURSDAY MORNING. CURRENT STAGE IS 4.7 FEET AS OF 9 AM WEDNESDAY. THE ENCAMPMENT RIVER AT RIVERSIDE IS FORECAST TO GO BELOW FLOOD STAGE AT 6 PM THURSDAY EVENING. $$ FLOODING IS IMMINENT OR OCCURRING. TAKE IMMEDIATE ACTION IF YOU LIVE NEAR A STREAM OR CREEK. DO NOT WALK OR DRIVE INTO AREAS WHERE WATER COVERS THE GROUND && WEILAND
6 follow-up statements
000 WGUS85 KCYS 042035 FLSCYS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 235 PM MDT WED JUN 04 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING... ...NORTH PLATTE RIVER AT SARATOGA AFFECTING CARBON COUNTY... ...ENCAMPMENT RIVER AT RIVERSIDE AFFECTING CARBON COUNTY... .RECENT ABOVE NORMAL TEMPERATURES IN THE UPPER NORTH PLATTE BASIN HAS INCREASED SNOWMELT OVER THE MOUNTAINS IN THE AREA. ALSO...RAINFALL OVER THE AREA WILL BE BETWEEN ONE HALF INCH TO ONE AND ONE HALF INCHES THROUGH THURSDAY. THE SNOW LEVEL WILL LOWER TO ABOUT 9000 FEET AFTER MIDNIGHT AND CONTINUE FOR THURSDAY. THE COMBINATION OF ADDITIONAL RAINFALL AND THE SNOW MELT WILL CAUSE RIVER LEVELS TO RISE TO FLOOD STAGE OR JUST ABOVE FLOOD STAGE ON THURSDAY MORNING. WYC007-050835- /O.CON.KCYS.FL.W.0002.080605T1200Z-080606T0600Z/ /SRAW4.1.ER.080605T1200Z.080605T1800Z.080606T0000Z.NO/ 235 PM MDT WED JUN 04 2008 * FLOOD WARNING CONTINUES FOR THE NORTH PLATTE RIVER AT SARATOGA * THE LATEST STAGE IS 7.9 FEET AT 12 PM WEDNESDAY. * MINOR FLOODING IS STILL FORECASTED, WITH A MAXIMUM STAGE OF 8.6 FEET, WHICH IS 0.1 FEET ABOVE FLOOD STAGE. * THE STAGE WILL RISE ABOVE THE FLOOD STAGE OF 8.5 FEET AT 6 AM THURSDAY. * THE STAGE WILL CREST AROUND 8.6 FEET AT 12 PM THURSDAY. * THE STAGE WILL FALL BELOW FLOOD STAGE AT 6 PM THURSDAY. * IMPACT...AT 8.5 FEET...THE TRAILER COURT NORTH OF DOWNTOWN IS IMPACTED BY FLOOD WATERS. YARDS OF HOMES ALONG RIVER IN TOWN AFFECTED BY WATER. && THE ENCAMPMENT AT RIVERSIDE IS FORECAST TO REACH FLOOD STAGE OF 5.1 FEET EARLY THURSDAY MORNING. CURRENT STAGE IS 4.9 FEET AS OF 12 PM WEDNESDAY. THE ENCAMPMENT RIVER AT RIVERSIDE IS FORECAST TO GO BELOW FLOOD STAGE AT 6 PM THURSDAY EVENING. MINOR FLOODING OF LOW LYING AREAS NEAR THE ENCAMPMENT RIVER IS EXPECTED THROUGH THURSDAY. THE NORTH PLATTE RIVER AT FORT FRED STEELE IS FORECAST TO RISE TO FLOOD STAGE SATURDAY AFTERNOON. MINOR FLOODING OF LOW LYING AGRICULURAL AREAS WILL BE LIKELY SATURDAY AFTERNOON AND EVENING ALONG THE NORTH PLATTE RIVER NEAR FORT FRED STEELE. $$ FLOODING IS IMMINENT OR OCCURRING. TAKE IMMEDIATE ACTION IF YOU LIVE NEAR A STREAM OR CREEK. DO NOT WALK OR DRIVE INTO AREAS WHERE WATER COVERS THE GROUND && WEILAND
000 WGUS85 KCYS 050444 FLSCYS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1044 PM MDT WED JUN 04 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING.. ...NORTH PLATTE RIVER AT SARATOGA AFFECTING CARBON COUNTY... ...ENCAMPMENT RIVER AT RIVERSIDE AFFECTING CARBON COUNTY... .RECENT ABOVE NORMAL TEMPERATURES IN THE UPPER NORTH PLATTE BASIN HAVE INCREASED SNOW MELT OVER THE MOUNTAINS IN THE AREA. ALSO...RAINFALL FROM THE CURRENT STORM SYSTEM WILL BE BETWEEN ONE HALF INCH...AND ONE AND ONE HALF INCHES THROUGH THURSDAY. SNOW LEVELS ARE EXPECTED TO LOWER TO ABOUT 9000 FEET AFTER MIDNIGHT TONIGHT WITH SNOW CONTINUING THERE THROUGH THURSDAY. THE COMBINATION OF ADDITIONAL RAINFALL AND THE SNOW MELT WILL CAUSE RIVER LEVELS TO RISE TO FLOOD STAGE OR JUST ABOVE FLOOD STAGE ON THURSDAY MORNING. WYC007-060444- /O.CON.KCYS.FL.W.0002.080605T1200Z-080606T0600Z/ /SRAW4.1.ER.080605T1200Z.080605T1800Z.080606T0000Z.NO/ 1044 PM MDT WED JUN 04 2008 * FLOOD WARNING CONTINUES FOR THE NORTH PLATTE RIVER AT SARATOGA * THE LATEST STAGE IS 8.1 FEET AT 09 PM WEDNESDAY. * MINOR FLOODING IS STILL FORECASTED, WITH A MAXIMUM STAGE OF 8.6 FEET, WHICH IS 0.1 FEET ABOVE FLOOD STAGE. * THE STAGE WILL RISE ABOVE THE FLOOD STAGE OF 8.5 FEET AT 07 AM THURSDAY. * THE STAGE WILL CREST AROUND 8.6 FEET AT 12 PM THURSDAY. * THE STAGE WILL FALL BELOW FLOOD STAGE AT 08 PM THURSDAY. * IMPACT...AT 8.5 FEET...THE TRAILER COURT NORTH OF DOWNTOWN IS IMPACTED BY FLOOD WATERS. YARDS OF HOMES ALONG THE RIVER IN TOWN AFFECTED BY WATER. $$ THE ENCAMPMENT AT RIVERSIDE IS FORECAST TO REACH FLOOD STAGE OF 5.0 FEET AROUND MIDNIGHT TONIGHT. AS OF 12 PM WEDNESDAY THE STAGE WAS 4.9 FEET...AND THE ENCAMPMENT RIVER IS FORECAST TO DECREASE BACK TO BELOW FLOOD STAGE BY 6 PM THURSDAY EVENING. MINOR FLOODING OF LOW LYING AREAS NEAR THE ENCAMPMENT RIVER IS EXPECTED THROUGH THURSDAY. THE NORTH PLATTE RIVER AT FORT FRED STEELE IS FORECAST TO RISE TO FLOOD STAGE SATURDAY AFTERNOON. MINOR FLOODING OF LOW LYING AGRICULTURAL AREAS WILL BE LIKELY SATURDAY AFTERNOON AND EVENING ALONG THE NORTH PLATTE RIVER NEAR FORT FRED STEELE. $$ FLOODING IS IMMINENT OR OCCURRING. TAKE IMMEDIATE ACTION IF YOU LIVE NEAR A STREAM OR CREEK. DO NOT WALK OR DRIVE INTO AREAS WHERE WATER COVERS THE GROUND &&
000 WGUS85 KCYS 050447 FLSCYS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1047 PM MDT WED JUN 04 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING.. ...NORTH PLATTE RIVER AT SARATOGA AFFECTING CARBON COUNTY... ...ENCAMPMENT RIVER AT RIVERSIDE AFFECTING CARBON COUNTY... .RECENT ABOVE NORMAL TEMPERATURES IN THE UPPER NORTH PLATTE BASIN HAVE INCREASED SNOW MELT OVER THE MOUNTAINS IN THE AREA. ALSO...RAINFALL FROM THE CURRENT STORM SYSTEM WILL BE BETWEEN ONE HALF INCH...AND ONE AND ONE HALF INCHES THROUGH THURSDAY. SNOW LEVELS ARE EXPECTED TO LOWER TO ABOUT 9000 FEET AFTER MIDNIGHT TONIGHT WITH SNOW CONTINUING THERE THROUGH THURSDAY. THE COMBINATION OF ADDITIONAL RAINFALL AND THE SNOW MELT WILL CAUSE RIVER LEVELS TO RISE TO FLOOD STAGE OR JUST ABOVE FLOOD STAGE ON THURSDAY MORNING. WYC007-051647- /O.CON.KCYS.FL.W.0002.080605T1200Z-080606T0600Z/ /SRAW4.1.ER.080605T1200Z.080605T1800Z.080606T0000Z.NO/ 1047 PM MDT WED JUN 04 2008 * FLOOD WARNING CONTINUES FOR THE NORTH PLATTE RIVER AT SARATOGA * THE LATEST STAGE IS 8.1 FEET AT 09 PM WEDNESDAY. * MINOR FLOODING IS STILL FORECASTED, WITH A MAXIMUM STAGE OF 8.6 FEET, WHICH IS 0.1 FEET ABOVE FLOOD STAGE. * THE STAGE WILL RISE ABOVE THE FLOOD STAGE OF 8.5 FEET AT 07 AM THURSDAY. * THE STAGE WILL CREST AROUND 8.6 FEET AT 12 PM THURSDAY. * THE STAGE WILL FALL BELOW FLOOD STAGE AT 08 PM THURSDAY. * IMPACT...AT 8.5 FEET...THE TRAILER COURT NORTH OF DOWNTOWN IS IMPACTED BY FLOOD WATERS. YARDS OF HOMES ALONG THE RIVER IN TOWN AFFECTED BY WATER. $$ THE ENCAMPMENT AT RIVERSIDE IS FORECAST TO REACH FLOOD STAGE OF 5.0 FEET AROUND MIDNIGHT TONIGHT. AS OF 12 PM WEDNESDAY THE STAGE WAS 4.9 FEET...AND THE ENCAMPMENT RIVER IS FORECAST TO DECREASE BACK TO BELOW FLOOD STAGE BY 6 PM THURSDAY EVENING. MINOR FLOODING OF LOW LYING AREAS NEAR THE ENCAMPMENT RIVER IS EXPECTED THROUGH THURSDAY. THE NORTH PLATTE RIVER AT FORT FRED STEELE IS FORECAST TO RISE TO FLOOD STAGE SATURDAY AFTERNOON. MINOR FLOODING OF LOW LYING AGRICULTURAL AREAS WILL BE LIKELY SATURDAY AFTERNOON AND EVENING ALONG THE NORTH PLATTE RIVER NEAR FORT FRED STEELE. $$ FLOODING IS IMMINENT OR OCCURRING. TAKE IMMEDIATE ACTION IF YOU LIVE NEAR A STREAM OR CREEK. DO NOT WALK OR DRIVE INTO AREAS WHERE WATER COVERS THE GROUND &&
000 WGUS85 KCYS 050506 FLSCYS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1106 PM MDT WED JUN 04 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING.. ....NORTH PLATTE RIVER AT SARATOGA AFFECTING CARBON COUNTY... ...ENCAMPMENT RIVER AT RIVERSIDE AFFECTING CARBON COUNTY... .RECENT ABOVE NORMAL TEMPERATURES IN THE UPPER NORTH PLATTE BASIN HAVE INCREASED SNOW MELT OVER THE MOUNTAINS IN THE AREA. ALSO...RAINFALL FROM THE CURRENT STORM SYSTEM WILL BE BETWEEN ONE HALF INCH...AND ONE AND ONE HALF INCHES THROUGH THURSDAY. SNOW LEVELS ARE EXPECTED TO LOWER TO ABOUT 9000 FEET AFTER MIDNIGHT TONIGHT WITH SNOW CONTINUING THERE THROUGH THURSDAY. THE COMBINATION OF ADDITIONAL RAINFALL AND THE SNOW MELT WILL CAUSE RIVER LEVELS TO RISE TO FLOOD STAGE OR JUST ABOVE FLOOD STAGE ON THURSDAY MORNING. WYC007-051706- /O.CON.KCYS.FL.W.0002.080605T1200Z-080606T0600Z/ /SRAW4.1.ER.080605T1200Z.080605T1800Z.080606T0000Z.NO/ 1106 PM MDT WED JUN 04 2008 * FLOOD WARNING CONTINUES FOR THE NORTH PLATTE RIVER AT SARATOGA * THE LATEST STAGE IS 8.1 FEET AT 09 PM WEDNESDAY. * MINOR FLOODING IS STILL FORECASTED, WITH A MAXIMUM STAGE OF 8.6 FEET, WHICH IS 0.1 FEET ABOVE FLOOD STAGE. * THE STAGE WILL RISE ABOVE THE FLOOD STAGE OF 8.5 FEET AT 07 AM THURSDAY. * THE STAGE WILL CREST AROUND 8.6 FEET AT 12 PM THURSDAY. * THE STAGE WILL FALL BELOW FLOOD STAGE AT 08 PM THURSDAY. * IMPACT...AT 8.5 FEET...THE TRAILER COURT NORTH OF DOWNTOWN IS IMPACTED BY FLOOD WATERS. YARDS OF HOMES ALONG THE RIVER IN TOWN AFFECTED BY WATER. && THE ENCAMPMENT AT RIVERSIDE IS FORECAST TO REACH FLOOD STAGE OF 5.0 FEET AROUND MIDNIGHT TONIGHT. AS OF 12 PM WEDNESDAY THE STAGE WAS 4.9 FEET...AND THE ENCAMPMENT RIVER IS FORECAST TO DECREASE BACK TO BELOW FLOOD STAGE BY 6 PM THURSDAY EVENING. MINOR FLOODING OF LOW LYING AREAS NEAR THE ENCAMPMENT RIVER IS EXPECTED THROUGH THURSDAY. THE NORTH PLATTE RIVER AT FORT FRED STEELE IS FORECAST TO RISE TO FLOOD STAGE SATURDAY AFTERNOON. MINOR FLOODING OF LOW LYING AGRICULTURAL AREAS WILL BE LIKELY SATURDAY AFTERNOON AND EVENING ALONG THE NORTH PLATTE RIVER NEAR FORT FRED STEELE. $$ FLOODING IS IMMINENT OR OCCURRING. TAKE IMMEDIATE ACTION IF YOU LIVE NEAR A STREAM OR CREEK. DO NOT WALK OR DRIVE INTO AREAS WHERE WATER COVERS THE GROUND &&
000 WGUS85 KCYS 051534 FLSCYS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 934 AM MDT THU JUN 05 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING... ...NORTH PLATTE RIVER AT SARATOGA AFFECTING CARBON COUNTY... ...ENCAMPMENT RIVER AT RIVERSIDE AFFECTING CARBON COUNTY... ...NORTH PLATTE RIVER AT SINCLAIR AFFECTING CARBON COUNTY... .RECENT RAINFALL OVER CARBON COUNTY COMBINED WITH SOME SNOWMELT WILL CONTINUE TO MAKE RIVERS RISE ACROSS THE REGION. SOME LIGHT RAIN AND SNOW WILL LINGER OVER THE AREA TODAY WITH ADDITIONAL PRECIPITATION IN THE MOUNTAINS OF UP TO A QUARTER OF AN INCH. WYC007-060334- /O.EXT.KCYS.FL.W.0002.000000T0000Z-080607T1800Z/ /SRAW4.1.ER.080606T0000Z.080606T1200Z.080607T1200Z.NO/ 934 AM MDT THU JUN 05 2008 * FLOOD WARNING CONTINUES FOR THE NORTH PLATTE RIVER AT SARATOGA * THE LATEST STAGE IS 8.2 FEET AT 6 AM THURSDAY. * MINOR FLOODING IS STILL FORECASTED, WITH A MAXIMUM STAGE OF 8.9 FEET, WHICH IS 0.4 FEET ABOVE FLOOD STAGE. * THE STAGE WILL RISE ABOVE THE FLOOD STAGE OF 8.5 FEET AT 6 PM THURSDAY. * THE STAGE WILL CREST AROUND 8.9 FEET AT 6 AM FRIDAY. * THE STAGE WILL FALL BELOW FLOOD STAGE AT 6 AM SATURDAY. * IMPACT...AT 8.5 FEET...THE TRAILER COURT NORTH OF DOWNTOWN IS IMPACTED BY FLOOD WATERS. YARDS OF HOMES ALONG THE RIVER IN TOWN AFFECTED BY WATER. && THE ENCAMPMENT RIVER AT RIVERSIDE IS WAS AT 4.4 FEET AS OF 8 AM TODAY. THE RIVER IS FORECAST TO REMAIN AROUND 4.4 FEET TO 4.8 FEET THROUGH FRIDAY...WHICH WILL BE JUST BELOW THE FLOOD STAGE OF 5.0 FEET. THE HIGHEST STAGE IS FORECAST TO BE NEAR 4.8 FEET AROUND SUNRISE FRIDAY. AFTER THAT THE RIVER WILL SLOWLY FALL THROUGH THE WEEKEND. MINOR FLOODING OF LOW LYING AREAS NEAR THE RIVER IS EXPECTED THROUGH FRIDAY. THE NORTH PLATTE RIVER AT FORT FRED STEELE NEAR SINCLAIR WAS AT 8.5 FEET AT 6 AM TODAY. THE RIVER IS FORECAST TO RISE TO ITS FLOOD STAGE OF 9.0 FEET FRIDAY MORNING AND CONTINUE ABOVE FLOOD STAGE THROUGH THE WEEKEND. THE HIGHEST STAGE IS FORECAST TO BE AROUND 9.8 FEET DURING THE DAY SATURDAY. MINOR FLOODING OF LOW LYING AREAS NEAR THE RIVER AT FORT FRED STEELE IS EXPECTED FRIDAY THROUGH THE WEEKEND. $$ FLOODING IS IMMINENT OR OCCURRING. TAKE IMMEDIATE ACTION IF YOU LIVE VERY CLOSE TO ONE OF THESE RIVERS. DO NOT WALK OR DRIVE INTO AREAS WHERE WATER COVERS THE GROUND &&
000 WGUS85 KCYS 060115 FLSCYS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 715 PM MDT THU JUN 05 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WYOMING... ...NORTH PLATTE RIVER AT SARATOGA AFFECTING CARBON COUNTY... ...LARAMIE RIVER AT LARAMIE AFFECTING ALBANY COUNTY... ...ENCAMPMENT RIVER AT RIVERSIDE AFFECTING CARBON COUNTY... .RECENT RAINFALL OVER ALBANY AND CARBON COUNTIES COMBINED WITH SOME SNOW MELT MADE RIVERS RISE OVER THE PAST FEW DAYS. SOME LIGHT RAIN AND SNOW WILL LINGER OVER THE AREA TONIGHT WITH VERY LITTLE ADDITIONAL ACCUMULATION EXPECTED. COOL TEMPERATURES IN THE HIGHER TERRAIN AND DIMINISHING RAINFALL FROM THE RECENT STORM SYSTEM WILL ALLOW RIVERS ACROSS THE REGION TO REMAIN BELOW FLOOD STAGE. WYC007-060145- /O.CAN.KCYS.FL.W.0002.000000T0000Z-080607T1800Z/ /SRAW4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 715 PM MDT THU JUN 05 2008 * FLOOD WARNING CANCELLED FOR THE NORTH PLATTE RIVER AT SARATOGA * THE LATEST STAGE IS 8.1 FEET AT 06 PM THURSDAY. * NO ADDITIONAL FLOODING IS FORECASTED. $$ WYC001-060145- /O.CAN.KCYS.FL.W.0003.000000T0000Z-080608T1200Z/ /LLRW4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 715 PM MDT THU JUN 05 2008 * FLOOD WARNING CANCELLED FOR THE LARAMIE RIVER AT LARAMIE * THE LATEST STAGE IS 4.1 FEET AT 6 PM THURSDAY. * NO ADDITIONAL FLOODING IS FORECASTED. && THE ENCAMPMENT RIVER AT RIVERSIDE WAS AT 4.3 FEET AS OF 6 PM THIS EVENING. THE RIVER STAGE IS FORECAST TO HAVE LITTLE CHANGE ...AND REMAIN BELOW THE FLOOD STAGE OF 5.0 FEET...OVER THE NEXT FEW DAYS. THE NORTH PLATTE RIVER AT FORT FRED STEELE NEAR SINCLAIR WAS AT 8.2 FEET AT 6 PM THIS EVENING. THE RIVER STAGE IS FORECAST TO HAVE LITTLE CHANGE...AND REMAIN BELOW THE FLOOD STAGE OF 9.0 FEET...OVER THE NEXT FEW DAYS. && CARPENTER
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this river flood warning went out at Jun 4, 4:32 AM MDT, 4 hours 22 minutes earlier.
Area forecast discussion, Jun 4, 4:32 AM MDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 432 AM MDT WED JUN 4 2008 .SHORT TERM...TODAY THROUGH THURSDAY NIGHT...A COUPLE OF COOLER AND WET DAYS AHEAD...ESPECIALLY LATER TONIGHT AND THURSDAY. WEAK TSTMS HAVE BEEN ONGOING TONIGHT MAINLY OVER SOUTHERN THIRD OF THE CWA. SERIES OF SHORTWAVE TROUGHS WILL CONTINUE MOVING ACROSS THE CWA ON SW FLOW ALOFT AS UPPER LOW OVER OREGON DIGS INTO NV. MOSTLY CLOUDY AND SLIGHTLY COOLER CONDITIONS ON TAP TODAY WITH SCATTERED TO LIKELY POPS FOR SHOWERS/TSTMS. SLIGHTLY LESS INSTABILITY SHOULD KEEP THE BEST THREAT OF SEVERE TSTMS SE OF OUR CWA ALTHOUGH THERE IS STILL A POSSIBILITY OVER SOUTHEAST THIRD OF CWA THIS AFTERNOON. SHOWERS AND A FEW TSTMS WILL BE NUMEROUS TONIGHT WITH A MORE STEADY AND COOL UPSLOPE LIGHT RAIN SETTING UP FOR THURSDAY AND THURSDAY EVENING...WITH SOME SNOW ABOVE 9000 FEET. LATER SHIFTS WILL HAVE TO WATCH FOR POSSIBLE FLOOD WATCHES OVER PARTS OF EASTERN CWA WHERE HIGHEST QPF IS SHOWN. UPPER LOW GETS NEAR 4 CORNERS AREA EARLY THURSDAY MORNING AND THEN EJECTS NEWD DURING THE DAY. IMPROVEMENT AFTER MIDNIGHT THU NIGHT AS SYSTEM MOVES AWAY INTO THE NORTHERN PLAINS STATES. .LONG TERM...FRI THROUGH TUE... FAST FLOW ALOFT WILL PREVAIL DURING MOST OF THE LONG TERM PORTION OF THE FORECAST. FRI WILL BE DRY AND WARMER WITH AREAS OF BRISK WINDS BEFORE A WEAK PACIFIC COLD FRONT PASSES THROUGH THE AREA FRI NIGHT OR EARLY SATURDAY. COOLING WILL BE NEGLIGIBLE BUT MOISTURE WILL INCREASE POSTFRONTALLY. SOME AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE SAT AS MOIST UPSLOPE FLOW DEVELOPS EAST OF THE MOUNTAINS. SURFACE CYCLOGENESIS OVER EASTERN CO SUNDAY WILL PROVIDE LIFT NECESSARY FOR SOME THUNDERSTORMS. DYNAMICS AND MOISTURE WILL DECREASE MON BUT ENOUGH OF BOTH SHOULD LINGER OVER NORTHERN PORTIONS OF THE FORECAST AREA TO WARRANT A SMALL CHANCE OF SHOWERS/STORMS MON. SURFACE BASED LEESIDE TROUGHING WILL PRODUCE A DRY DAY TUE WITH TEMPERATURES APPROXIMATELY NORMAL. && .AVIATION...WIDESPREAD 4000-6000 FOOT CEILINGS TODAY WITH LOCAL AND GENERALLY BRIEF MVFR OR EVEN IFR CONDITIONS IN SHOWERS/TSTMS. MVFR AND IFR CONDITIONS WILL BECOME PREVAILING LATER TONIGHT AND CONTINUE THURSDAY IN UPSLOPE LIGHT RAIN. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && JLH/JR
Hazardous weather outlook, Jun 4, 5:38 AM MDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 538 AM MDT WED JUN 4 2008 WYZ059>062-064>070-051145- CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN- CHEYENNE FOOTHILLS-PINE BLUFFS- 538 AM MDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND PERSIST INTO THIS EVENING. A FEW OF THESE STORMS MAY PRODUCE SMALL HAIL AND BRIEF WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL BE POSSIBLE SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-019>021-054-055-051145- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- 538 AM MDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND PERSIST INTO THIS EVENING. A FEW OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL BE POSSIBLE SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ063-051145- SNOWY RANGE- 538 AM MDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT LIGHT SNOW IS EXPECTED TONIGHT WITH 1 TO 3 INCHES OF ACCUMULATION POSSIBLE BY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LIGHT SNOW WILL CONTINUE THURSDAY. THUNDERSTORMS WILL BE POSSIBLE SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 11:12 AM MDT | Flood Watch | CYS | 23 hr |
Nearby
River Flood Warnings in Wyoming, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.